# SDR AALA202209300130

- Difficulty date: September 15, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 61,922 hours, 25,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLE IN THE FORWARD CARGO COMPARTMENT RIGHT SIDEWALL PANEL SUPPORT LOWER END BODY STATION 500I APROXIMATLY RIGHT BUTT LINE 25.5. FABRICATED PANEL SUPPORT PER SRM 51-70-11-2R.
